# SDR SWAA2021080486986

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; #4 RIB #3 STIFFENER CRACKED NOTED AT LOWER AREA. ; / [01] CUT OUT DAMAGED AREA AT RIGHT HORIZONTAL STABILIZER; #4 RIB; #3 STIFFENER IAW SRM 55-10-09-2R-4; REPAIR 4.; [16] CUT OUT DAMAGED AREA AT RIGHT HORIZONTAL STABILIZER; #4 RIB; #3 STIFFENER IAW SRM 55-10-09-2R-4; REPAIR 4;LOCATED AND DRILLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER; #4 RIB; #3 STIFFENER IAW SRM 55-10-09-2R-4; REPAIR 4; AND SRM 51-40-05-0G-0
